MathSciNet Relay Station
MathSciNet bibliographic data
MR1139637 53C15 (53C25 53C40)
Shahid, M. Hasan CR-submanifolds of a trans-Sasakian manifold. Indian J. Pure Appl. Math. 22 (1991), no. 12, 1007–1012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement